# SDR SWAA113265

- Difficulty date: April 24, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 51,015 hours, 41,807 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546535
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK FOUND, DELAMINATION OUTBD EDGE UPPER SKIN OF INBD AFT FLAP LT WING.  REMOVED AND REPLACED FLAP PER MM.
